# SDR UIEA2013101100517

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,490 hours, 494 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31772A
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR RT ENGINE IGNITER 2.  R & R RT ENGINE SYS 2 IGNITER PLUG IAW AMM 74-21-02, PERFORMED ENG 2 IGNITION SYS AUDIBLE TEST NORMAL IAW AMM 74-00-00.  PERFORMED RIGHT ENGINE IDLE RUN IAW AMM 71-00-00, OPS CHECKED NORMAL.
